MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR IMPLANT LOCKING SCREW; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. EXPLOR IMPLANT LOCKING SCREW; PROSTHESIS, ELBOW
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 11-210033 994720 explor 14x22mm implant head, unknown schaft explor.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the location of the device is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 05521.
 
Event or Problem Description
It was reported patient¿s elbow was revised approximately six months post implantation due to dislocation of the head and the locking screw.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified implant disassembly.Overall sizing of the radial head implant appears to be appropriate.No factors are identified which may have contributed to the alleged event.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EXPLOR IMPLANT LOCKING SCREW
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9445490
Report Number0001825034-2019-05520
Device Sequence Number14012503
Product Code KWI
UDI-Device Identifier00880304210493
UDI-Public(01)00880304210493
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-210099
Device Lot Number903300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer12/10/2019
03/04/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/02/2020
03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight75